The original version of this page can be found at : http://www.healingwell.com/community/default.aspx?f=29&m=771677
Posted By : sunshinesyl - 3/29/2007 11:55 AM
My pcp gave me Cymbalta for aches and pain, I told her I didn't want any vicodin and darvocet, they made me fell high, awful feeling.
Last time I took them was last yr. First time I took Cymbalta I woke up a couple hrs later w/a stomach pain and nauseated, in morn. stomach felt lots of pressure. This was diff. frm my reg. stomach pain. I took again a second time this week, same thing happened. Has anyone experienced this b4? I've stopped that med. I only took cause I thought it may help aliviate my mind because I've been stressing re: my 16yr old daughter, she's being real rebellous.
 
 sunshine  

Posted By : okie - 3/29/2007 11:58 AM
Hi sunshine. I have never tried it but I just wanted to say you may be allergic to it. It sounds like it to me. I'm sorry you are having problems with your daughter I know stress is just aweful with this disease.

I hope you can get something that works better for you.
hugs
carol


God Bless
Carol
 
. Possible Lupus Nov 06. xanax X3,triam high BP, percocet, inhalers,COPD. oxygen Plaquanil400mil, . effexor. spiriva, xopenex.
 
 Auto-immune  diseases  run in packs. So always stay vigilant and expect the unexpected.


Posted By : NanaBee - 3/29/2007 10:22 PM

Sunshine,

I take Cymbalta for pain, also, only I haven't noticed it helping too much.  I don't seem to have any side effects from it either so I would recommend you call your doctor and let them know.  It does sound like you are either allergic or at least have a sensitivity to it.

Hope you feel better,

Mary Ann tongue


 
**Diagnosed MCTD(doctor now says it is Lupus),Fibromyalgia,Raynaud's June 2005
**Sleep Apnea - February 2006
**Congenital Heart condition-Pulmonary stenosis, High blood pressure, IBS, degenerative disc disease, vertigo
**Meds:  Plaquenil, MTX, Limbrel, Folic Acid, Metoprolol, Lotrel, Alprazolam, Cymbalta, Vicodin
 "No matter what happens, God is in control.  He is God, I am not, what a relief!"


Posted By : hippimom2 - 3/30/2007 7:57 AM
I tried Cymbalta briefly and I had a bad reaction to it. It turns out I can't take most antidepressants due to severe reactions. I would agree that you are experiencing some kind of sensitivity to is and should probably talk to your doctor about it.

Take care


Diagnosis:  UCTD (lupus) 2006; Raynauds 2006; Sjogren's 2006; lupus symptoms began 2003; CFS 1991; Mono 1985
Meds:  Plaquenil 400mg; Prednisone 5-10mg; Tramadol 100mg 3-4x daily; Amitriptyline 10mg; Neurontin 300mg; Prevacid; Steriod Cream and Mouth Rinse for tongue and mouth ulcers; Hydrocodone 5/500 prn for severe pain; Restasis eye drops

 

Clickable:  LUPUS INFORMATION & LUPUS RESOURCES.

Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/

 

Co-Moderator: Lupus and CFS Forums



Posted By : Butterflake - 3/30/2007 12:12 PM
Hi Sunshine.  I tried cymbalta a couple of years ago and I didn't have a bad reaction, but like Mary Ann it didn't help my pain.  No effect.  Right now I'm managing my pain with celebrex, flexeril and arthritis tylenol every 8 hours, not to mention my multitude of psych drugs, plaquenil and methotrexate.  I hope you find something that helps! (Hugs)


Dx: SLE with CNS complications, major depressive disorder, Sjogrens, fibromyalgia, asthma, gerd, sleep apnea, hypertension, IBS
Tx: plaquenil, methotrexate, prozac, wellbutrin, flexeril, celebrex, lisinopril, lipitor, nexeum, seroquel, advair, actos 
supplements: multi vitamin, B complex, C, flaxseed oil
             Better living through chemistry :D    Donna
 


©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer